Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 397, NWS North Platte, NE

October 10, 2013Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Oct 10, 2013, 9:12 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2013, 9:12 PM CDT (02:12 UTC)
Expired
Oct 10, 2013, 10:00 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 9:15 PM CDTTSTM WND GST 606 Se Wallace, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 5:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
2288 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
583 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WUUS53 KLBF 110212
SVRLBF
NEC063-111-110300-
/O.NEW.KLBF.SV.W.0397.131011T0212Z-131011T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT THU OCT 10 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 907 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ELSIE TO 7 MILES NORTHWEST OF RED WILLOW RESERVOIR
  STATE RECREATION AREA...AND MOVING NORTH AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...NORTH PLATTE...WALLACE...STOCKVILLE...DICKENS...MAYWOOD...
  WELLFLEET...MOOREFIELD...SUTHERLAND RESERVOIR STATE RECREATION
  AREA...SUTHERLAND...HERSHEY...LAKE MALONEY STATE RECREATION AREA...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...DANCING LEAF EARTH
  LODGE...SOMERSET...HANSEN MEMORIAL RESERVE STATE WILDLIFE
  MANAGEMENT AREA...COKER...O'FALLONS...BIRDWOOD AND BECK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 151 AND 195.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4070 10078 4070 10125 4122 10127 4129 10112
      4123 10084 4101 10042 4069 10026 4037 10033
      4034 10049 4034 10077
TIME...MOT...LOC 0212Z 192DEG 48KT 4095 10135 4050 10076

HAIL...0.75IN
WIND...70MPH

$$

TAYLOR
3 follow-up statements
291 
WWUS53 KLBF 110225
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT THU OCT 10 2013

NEC063-111-110300-
/O.CON.KLBF.SV.W.0397.000000T0000Z-131011T0300Z/
FRONTIER NE-LINCOLN NE-
925 PM CDT THU OCT 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN AND
WESTERN FRONTIER COUNTIES UNTIL 1000 PM CDT...

AT 921 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF PAXTON TO 6 MILES SOUTHWEST OF
MAYWOOD...AND MOVING NORTH AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...MOOREFIELD...WELLFLEET...SUTHERLAND RESERVOIR STATE
RECREATION AREA...SUTHERLAND...HERSHEY...LAKE MALONEY STATE
RECREATION AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
SOMERSET...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
COKER...O'FALLONS...BIRDWOOD AND BECK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 151 AND 194.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4070 10078 4070 10125 4122 10127 4129 10112
      4123 10084 4101 10042 4069 10026 4037 10033
      4034 10049 4034 10077
TIME...MOT...LOC 0224Z 192DEG 48KT 4106 10123 4066 10071

HAIL...0.75IN
WIND...70MPH

$$

TAYLOR
270 
WWUS53 KLBF 110239
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT THU OCT 10 2013

NEC063-111-110300-
/O.CON.KLBF.SV.W.0397.000000T0000Z-131011T0300Z/
FRONTIER NE-LINCOLN NE-
939 PM CDT THU OCT 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN AND
WESTERN FRONTIER COUNTIES UNTIL 1000 PM CDT...

AT 935 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUTHERLAND TO 9 MILES WEST OF LAKE MALONEY STATE
RECREATION AREA TO 6 MILES NORTH OF WELLFLEET TO STOCKVILLE...AND
MOVING NORTH AT 55 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...HERSHEY...LAKE MALONEY STATE RECREATION AREA...
MOOREFIELD...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BIRDWOOD
AND BECK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 151 AND 194.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4070 10078 4070 10125 4122 10127 4129 10112
      4123 10084 4101 10042 4069 10026 4037 10033
      4034 10049 4034 10077
TIME...MOT...LOC 0239Z 192DEG 48KT 4126 10117 4107 10091
          4090 10069 4057 10042

HAIL...<.75IN
WIND...70MPH

$$

TAYLOR
809 
WWUS53 KLBF 110302
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT THU OCT 10 2013

NEC063-111-110312-
/O.EXP.KLBF.SV.W.0397.000000T0000Z-131011T0300Z/
FRONTIER NE-LINCOLN NE-
1002 PM CDT THU OCT 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN AND WESTERN FRONTIER
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4070 10078 4070 10125 4122 10127 4129 10112
      4123 10084 4101 10042 4069 10026 4037 10033
      4034 10049 4034 10077
TIME...MOT...LOC 0239Z 192DEG 48KT 4126 10117 4107 10091
          4090 10069 4057 10042

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 6:27 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Oct 10, 6:27 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT THU OCT 10 2013

.UPDATE...
ISSUED AT 627 PM CDT THU OCT 10 2013

JUST UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH
ACROSS SOUTHWESTERN NEBRASKA AND THE WESTERN NEBRASKA SANDHILLS.
AM EXPECTING THUNDERSTORM COVERAGE TO INCREASE SIGNIFICANTLY OVER
THE NEXT 1 TO 2 HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 400 PM CDT THU OCT 10 2013

ACTIVE WEATHER PLAGUES THIS FORECAST PERIOD AS A STRONG LOW PRESSURE
SYSTEM MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE NORTHERN
PLAINS.

AT 20Z...THE UPPER LEVEL LOW WAS OVER THE FOUR CORNERS...WHILE
SURFACE LOW PRESSURE ON THE LEE SIDE OF THE ROCKIES OVER EASTERN
COLORADO STRENGTHENED. THIS HAS ALLOWED FOR THE FRONT THAT HAD BEEN
FAIRLY STATIONARY OVER THE PAST DAY OR SO TO START TO PUSH TO THE
WEST BY MID AFTERNOON. SOUTH TO SOUTHEAST WINDS HAVE INCREASED
ACROSS WESTERN NEBRASKA...WHICH IS STARTING TO BRING SOME SLIGHTLY
MOISTER AIR /DEWPOINTS IN THE LOW 50S/ INTO THE AREA. THE DRYLINE
ASSOCIATED WITH THE SYSTEM SHOULD SERVE FOR A FOCUS FOR CONVECTION
YET THIS AFTERNOON...HOWEVER NEED TO LOOK ACROSS EASTERN COLORADO
INTO THE TEXAS PANHANDLE TO GET A TIGHT ENOUGH GRADIENT TO BRING
MORE LIKELIHOOD FOR STORM DEVELOPMENT.

THE SURFACE LOW WILL LIFT NORTH THROUGH THIS EVENING...AND WHILE
INITIAL CONVECTION IS EXPECTED OVER WESTERN KANSAS ON THE
DRYLINE...FURTHER DEVELOPMENT SHOULD OCCUR UP INTO THE NEBRASKA
PANHANDLE ALONG THE SURFACE FRONT AS THE BETTER UPPER LEVEL FORCING
MOVES IN WITH THE UPPER LOW LIFTING THROUGH COLORADO. CONTINUE TO
SEE A JET STREAK PUSH FROM SOUTHEAST COLORADO INTO CENTRAL NEBRASKA
SO LARGE SCALE LIFT WILL BE GOOD AS THE SYSTEM MOVES THROUGH.
LOOKING AT STORM MODE...EXPECTING STORMS TO QUICKLY DEVELOP INTO A
SQUALL LINE FROM THE NEBRASKA PANHANDLE INTO NORTHWEST KANSAS WHICH
WILL QUICKLY PUSH TO THE NORTH AND EAST. STRONG UPPER LEVEL WINDS
WILL ALLOW STORMS TO MOVE NORTHEAST AROUND 45 MPH. ALSO...THE
BOUNDARY LAYER IS FAIRLY DRY...AND AS LATE AFTERNOON SUN WILL HELP
TO STEEPEN LAPSE RATES DAMAGING WINDS LOOKS TO BE THE PRIMARY THREAT
FROM THUNDERSTORMS. A STRONGER CAP WILL BE IN PLACE ACROSS EASTERN
NEBRASKA...SO EXPECT STORMS TO DECREASE IN INTENSITY AS THEY MOVE
EAST OF HIGHWAY 83 THIS EVENING. AS FOR TIMING...THE BEST UPPER
LEVEL FORCING...TO CAUSE MORE WIDESPREAD CONVECTION WILL MOVE INTO
THE AREA AFTER 00Z SO HAVE TRENDED THE FORECAST TO SEE THE PRIMARY
STORM CHANCES THROUGH THE EVENING HOURS. AFTER 06Z...INSTABILITY
WILL WANE...SO ONLY EXPECTING ISOLATED THUNDER CHANCES. WITH THE
MODE OF THUNDERSTORMS THIS EVENING EXPECTED TO BE
QUASI-LINEAR...AGAIN EXPECTING STRONG WINDS...AND PERHAPS SOME SMALL
HAIL WITH THE STORMS. ALSO...EVEN THOUGH THE STORMS WILL BE MOVING
QUICKLY...COULD GET SOME GOOD RAINFALLS AS PRECIPITABLE WATER
VALUES INCREASE YET BY THIS EVENING TO ABOVE 125 PERCENT OF NORMAL.

AS THE WHOLE SYSTEM LIFTS INTO SOUTH DAKOTA ON FRIDAY...THERE MAY BE
SOME LINGERING SHOWERS...MAINLY OVER NORTHERN NEBRASKA...HOWEVER THE
NEXT FORECAST ISSUE IS WINDS. WITH A VERY STRONG PRESSURE GRADIENT
ACROSS THE AREA STRONG WINDS ARE LIKELY. THE SYSTEM WRAPS UP AS IT
MOVES FROM CENTRAL SOUTH DAKOTA INTO EASTERN NORTH DAKOTA THROUGH
THE DAY. THIS WILL KEEP THE PRESSURE GRADIENT TIGHTEST OVER SOUTH
DAKOTA...BUT STILL EXPECTING QUITE STRONG WINDS OVER THE NORTHERN
PARTS OF THE FORECAST AREA...WITH BREEZY CONDITIONS ALL THE WAY DOWN
THROUGH SOUTHERN NEBRASKA. MODELS ARE INDICATING SUSTAINED WINDS UP
TO NEAR 40 MPH OVER THE NORTHERN PARTS OF THE FORECAST
AREA...CENTERED AROUND 18Z FRIDAY...WITH LESSER SPEEDS TO THE SOUTH.
THAT BEING SAID...GOOD MIXING IS EXPECTED ACROSS SOUTHERN
NEBRASKA...AND WITH WINDS AT THE TOP OF THE MIXED LAYER LOOKING TO
BE NEAR 40KTS EXPECT A WINDY DAY ACROSS THE ENTIRE FORECAST AREA. SO
HAVE ISSUED A WIND ADVISORY FOR ALL AREAS THROUGH THE DAY ON FRIDAY.
WINDS WILL SUBSIDE ACROSS ALL AREAS BY FRIDAY EVENING.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 400 PM CDT THU OCT 10 2013

FRIDAY NIGHT INTO SATURDAY THE MAIN LOW CONTINUES TO LIFT INTO
CANADA...WHILE THE BASE OF THE TROUGH WILL FLATTEN OUT ACROSS THE
CENTRAL PLAINS. REMOVED PREVIOUS SLIGHT SHOWER CHANCE ACROSS FAR
SOUTHWESTERN AREAS. MOISTURE WILL BE TOO LIMITED AS IT MOVES EAST
FROM THE COLORADO ROCKIES. ON SATURDAY...AN UPSTREAM TROUGH BEGINS
TO AMPLIFY FROM BRITISH COLUMBIA INTO WASHINGTON/OREGON INTO
IDAHO/WESTERN MONTANA. WITH SURFACE HIGH OVER WESTERN NEBRASKA
SLOWLY MOVING EAST INTO THE MISSOURI VALLEY...WINDS WILL BE LIGHT.
ONLY VERY MINOR CHANGES TO HIGHS SATURDAY RANGING IN THE UPPER 50S
AND LOWER 60S.

SATURDAY NIGHT INTO SUNDAY UPPER FLOW ONCE AGAIN BECOMES
SOUTHWESTERLY ALOFT ACROSS THE CENTRAL PLAINS AS A CLOSED LOW DIGS
INTO UTAH. THE 12Z GFS...NAM GEM AND ECMWF ARE ALL IN REASONABLY
GOOD AGREEMENT WITH POSITION OF THE UPPER TROUGH AND CLOSED LOW.
THERE WILL BE RETURN OF GULF MOISTURE INTO NEBRASKA ON SUNDAY. WARM
AIR ADVECTION ALOFT MAY TRIGGER SHOWERS ACROSS AT LEAST THE
EASTERN HALF OF FORECAST AREA BY AFTERNOON AND HAVE INCLUDED A
SLIGHT CHANCE. SUNDAY NIGHT...MONDAY INTO TUESDAY...THIS UPPER
TROUGH AND CLOSED LOW WILL SLOWLY DIG INTO THE REGION THROUGH
MONDAY BUT WILL TAKE ON A STRONG POSITIVE TILT. THERE WILL BE A
TAP OF GULF MOISTURE...WITH THE POTENTIAL FOR APPRECIABLE RAINFALL
WHICH IS SHOWN BY THE ECMWF/GEM AND GFS. TIMING DIFFERENCES ARE
LESS THAN PREVIOUSLY...SO LIKELY POPS LOOK ON TRACK SUNDAY NIGHT
INTO MONDAY. HIGHS MONDAY COOLER IN THE LOWER TO MID 50S. SHOWER
CHANCES LESSEN MONDAY NIGHT AND END SOUTHWEST TUESDAY. GOING INTO
WEDNESDAY AND THURSDAY...NORTHERN STREAM TROUGHING WILL OCCUR
ACROSS THE PLAINS AND GREAT LAKES REGION WITH DRY CONDITIONS
EXPECTED IN WESTERN NEBRASKA. HIGHS COOLER IN THE MID/UPPER 50S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 627 PM CDT THU OCT 10 2013

THIS EVENING...THUNDERSTORMS ARE EXPECTED TO IMPACT THE KLBF AND
KVTN TERMINALS THIS EVENING...WITH THE POTENTIAL FOR SURFACE WIND
GUSTS UP TO 50 KTS. IN ADDITION TO STRONG WINDS...VISBYS MAY DROP
DOWN TO 1SM WITH CIGS AON 2500 FT AGL. CIGS WILL INCREASE
TO 5000 TO 1000 FT AGL...WITH STRONG SOUTHERLY WINDS CONTINUING
INTO THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTHWEST ON
FRIDAY...AND MAY GUST UP TO 45 KTS AT THE KVTN TERMINAL AND UP TO
40 KTS AT THE KLBF TERMINAL FRIDAY AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM MDT/
FRIDAY FOR NEZ005>010-025>029-037-038-058-059-069>071.

WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/
FRIDAY FOR NEZ004-022>024-035-036-056-057-094.

&&

UPDATE...CLB
SHORT TERM...BROOKS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Oct 10, 4:31 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM CDT THU OCT 10 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-112145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
431 PM CDT THU OCT 10 2013 /331 PM MDT THU OCT 10 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THROUGH TONIGHT. STORMS WILL DEVELOP THIS EVENING ACROSS
COLORADO AND KANSAS THEN MOVE NORTHEAST ACROSS THE AREA THROUGH
THE OVERNIGHT HOURS. STORMS COULD BE SEVERE IN AREAS WEST OF
HIGHWAY 83. THE PRIMARY THREAT FROM ANY STORMS WILL BE DAMAGING
WINDS...WITH LARGE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS WILL BE STRONG FROM THE NORTHWEST ON FRIDAY ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. THE ENTIRE AREA WILL SEE WIND
SPEEDS OF 25 TO 35...GUSTING TO 40 MPH...WHILE PORTIONS OF THE
EASTERN PANHANDLE AND NORTHERN NEBRASKA MAY SEE SUSTAINED WINDS OF
30 TO 40 MPH...WITH GUSTS TO 50 MPH.

THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY NIGHT THROUGH MONDAY AS A
CANADIAN FRONT COMES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN WESTERN
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Local storm report, Oct 10, 8:12 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     2 S VENANGO             40.73N 102.04W
10/10/2013  E60 MPH          PERKINS            NE   PUBLIC

&&

JGOMEZ
Local storm report, Oct 10, 8:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     10 NE CHAPPELL          41.20N 102.33W
10/10/2013  E65 MPH          DEUEL              NE   PUBLIC

&&

JGOMEZ
Local storm report, Oct 10, 8:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             11 NW BRULE             41.21N 102.04W
10/10/2013  E1.50 INCH       KEITH              NE   PUBLIC

&&

CBUTTLER
Local storm report, Oct 10, 8:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             LEWELLEN                41.33N 102.14W
10/10/2013  M1.00 INCH       GARDEN             NE   TRAINED SPOTTER

&&

JGOMEZ
Special weather statement, Oct 10, 9:02 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT THU OCT 10 2013

NEZ004-022-023-035-094-110245-
ARTHUR NE-GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
802 PM MDT THU OCT 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...WESTERN
ARTHUR...SOUTHEASTERN SHERIDAN...WESTERN GRANT AND NORTHEASTERN
GARDEN COUNTIES UNTIL 845 PM MDT...

AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BINGHAM TO 13 MILES WEST OF ARTHUR...AND MOVING NORTH AT 55 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BINGHAM...
  ASHBY...
  HYANNIS...
  JENSEN LAKE...
  DOMINICK LAKE...
  SWEDE LAKE...
  FINNEGAN LAKE...
  WATSON LAKE...
  WOLF HILL...
  ARGO HILL...
  DIPPING VAT MEADOW...
  BIG HILL...
  MOTHER LAKE...
  BILLYS LAKE...
  INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 122 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 138 AND 192.

MASEK
Local storm report, Oct 10, 9:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND GST     HAYES CENTER            40.51N 101.02W
10/10/2013  M68 MPH          HAYES              NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 7:12 PM CDTSevere Thunderstorm WarningLBFSheridan48 min
Oct 10, 7:43 PM CDTSevere Thunderstorm WarningLBFChase, Perkins47 min
Oct 10, 7:52 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden38 min
Oct 10, 8:11 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins49 min
Oct 10, 8:30 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden30 min
Oct 10, 8:39 PM CDTSevere Thunderstorm WarningLBFChase, Hayes51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.